# SDR UIEA2018062501246

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,150 hours, 15,365 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR INOP, DOES NOT WORK IN L OR R, WILL NOT TEST. WAS ABLE TO RESET RADAR. OPS TEST CHECK GOOD. GROUND TEST L AND R WX RADAR SYSTEMS PER MM CH 34-43-00, OPS TEST NORMAL.
